RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 779–791 (Mi mz11469)  

This article is cited in 3 scientific papers (total in 3 papers)

An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points

S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: An analog of Pólya's theorem on the estimate of the transfinite diameter for a class of multivalued analytic functions with finitely many branch points and of the corresponding class of admissible compact sets located on the associated (with this function) two-sheeted Stahl–Riemann surface is obtained.

Keywords: analytic continuation, transfinite diameter, Pólya's theorem, Padé polynomial, Stahl–Riemann surface.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-07531
Ministry of Education and Science of the Russian Federation НШ-9110.2016.1
This work was supported in part by the Russian Foundation for Basic Research under grant 15-01-07531 and by the program “Leading Scientific Schools” under grant NSh-9110.2016.1.


DOI: https://doi.org/10.4213/mzm11469

Full text: PDF file (569 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 888–898

Bibliographic databases:

UDC: 517.53
Received: 30.11.2016

Citation: S. P. Suetin, “An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points”, Mat. Zametki, 101:5 (2017), 779–791; Math. Notes, 101:5 (2017), 888–898

Citation in format AMSBIB
\Bibitem{Sue17}
\by S.~P.~Suetin
\paper An Analog of P\'olya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 779--791
\mathnet{http://mi.mathnet.ru/mz11469}
\crossref{https://doi.org/10.4213/mzm11469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646482}
\elib{http://elibrary.ru/item.asp?id=29106618}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 888--898
\crossref{https://doi.org/10.1134/S0001434617050145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021288781}


Linking options:
  • http://mi.mathnet.ru/eng/mz11469
  • https://doi.org/10.4213/mzm11469
  • http://mi.mathnet.ru/eng/mz/v101/i5/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  isi  elib  elib
    2. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  isi  elib
    3. S. P. Suetin, “O suschestvovanii trekhlistnoi poverkhnosti Nattolla v nekotorom klasse beskonechnoznachnykh analiticheskikh funktsii”, UMN, 74:2(446) (2019), 187–188  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:873
    References:27
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019